On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 425-475

Titles123

Control theorems of p-nearly ordinary cohomology groups for $\mathrm {SL}(n)$
Haruzo Hida
Bulletin de la Société mathématique de France 123, number 3 (1995), 425-475
Download this article : PS file / PDF file

Résumé :
Dans cet article, on démontre le théorème de contrôle pour les groupes de cohomologie quasi-ordinaire p-adique de $\mathrm {SL}(n)$ sur un corps de nombre arbitraire en généralisant le résultat déjà connu pour $\mathrm {SL}(2)$. Le résultat doit avoir des implications variées dans la théorie des formes modulaires p-adiques cohomologiques sur $\mathrm {GL}(n)$. En particulier, on étudiera des familles p-adiques analytiques des formes propres de Hecke dans un prochain article.

Abstract:
In this paper, we prove control theorems for the p-adic nearly ordinary cohomology groups for $\mathrm {SL}(n)$ over an arbitrary number field, generalizing the result already obtained for $\mathrm {SL}(2)$. The result should have various implications in the study of p-adic cohomological modular forms on $\mathrm {GL}(n)$. In particular, in a subsequent paper, we will study p-adic analytic families of cuch Hecke eigenforms.

Class. math. : 11 F 33, 11 F 55, 11 F 60, 11 F 67, 11 F 75, 11 F 85


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique